# SDR 2021F00046

- Difficulty date: March 7, 2021
- Submitted: March 7, 2021
- Operation: General aviation
- Aircraft: N21VJ
- Make and model: Cirrus SF50
- Aircraft serial: 240
- Aircraft time: 79 hours, 68 cycles
- Engine: Wilint FJ335A
- Engine time: 79 hours, 68 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Fault Message
- Condition: False Activation
- Location: Fadec
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT WITH ENGINE IPS HEAT ON FOR APPROX. 30 MIN. IN IMC FLIGHT CONDITIONS THE CAS WARNING RED "FADEC NO DISPATCH" AND AMBER FADEC DEGRADE ILLUMINATED AND COULD NOT BE RESET AS INSTRUCTED IN THE PILOTS CHECK LIST.  PILOT HAD FULL CONTROL AT ALL TIMES OF THE ENGINE FADEC AND OPERATIONS WAS NORMAL.  CHECKLIST INSTRUCTED PILOT TO "LAND AS SOON AS POSSIBLE" AND PILOT INSTRUCTED ATC THAT HE WANTED TO DIVIATE TO ANOTHER AIRPORT AND DURING THE APPROACH AROUND 5000' THE FADEC RESET AND ALL LIGHTS EXTINGUISHED WITH NO FURTHER ISSUES WITH THE FADEC CAS FAULTS.  DOWNLOAD ANALYSIS REVEALED THAT WHAT THE P2 ENGINE PRESSURE AND WHAT THE AVIONICS PITOT PRESSURE, I AM ASSUMING FROM THE ADC THAT REPORTS THIS DATA TO THE FADEC HAD GONE OUT OF LIMITS FROM EACH OTHER.  AT 5000' THE SYSTEM RETURNED TO NORMAL LIMITS AND THE FADEC LIGHT WENT OUT.  WILLIAMS IS INVESTIGATING THIS EVEN AND TO WHY THE AVIONICS IS REPORTING PRESSURE DATA TO THE ENGINE.  I SUSPECT IT MIGHT BE BECAUSE OF THE SAFE RETURN GARMING FEATURE.  IF THIS IS THE CASE THEN POSSIBLY A DIFFERENT CAS MESSAGE TO INDICATE A MISCOMPARE TO THE SAFE RETURN SYSTEM AND NOT TO THE FADEC ENGINE SYSTEM.  THIS MIGHT CHANGE THE ACTION REQUIRED BY THE PILOT.
